# SDR 97ZZZX3816

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE7312
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Outer Liner
- Part number: 30770391
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM ALLIED SIGNAL REPAIR AND OVERHAUL SHOP.  ONE EACH LINER OUTER TRANSITION P/N 3077039-1.  THIS PART IS REWORKED FROM A P/N 3071611-1.  HOWEVER, THE PART RECEIVED WAS NOT AIRWORTHY.  THE INNER SURFACE SHOULD HAVE BEEN COATED WITH A THERMAL BARRIER COATING (TBC).  THIS STEP WAS OMITTED.  A SECOND AREA OF CONCERN IS THE SIGN-OFF IN THE REMARKS SECTION OF THE 8130-3.  THIS BLOCK STATES THE PART WAS WORKED AND INSPECTED PER MANUAL 72-02-71 (731 HEAVY MM).  THIS MANUAL DOES NOT FURNISH ANY DETAILS ON THE MODIFICATION OF THIS PART.  PART HAS BEEN RETURNED TO ALLIED SIGNAL, RMA NR 300133.
